Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, my father is 65 years old and for the last decade he has been dealing wit muscle condition (constant muscle spasms and pain are the major signs). As for the latest therapy he has been using Tramadol and the situation is a bit better. But he is nervous and wants to get better right away. He thinks of using Tramadol and Flexeril at the same time??? Is it dangerous?

Loading...

Of course it is. I mean, I don't think that any doctor prescribed him this combo; it might be that he overheard something or maybe a friend told him that. Whatever the case he should not, under any circumstances, take this combination; it might turn out to be very complicate and severe. If he is not satisfied with the treatment, he should speak to his doctor again.
Reply

Loading...

not in most cases, I have been prescribed tramadol and flexeril together, tramadol blocks the pain signals in the brain and the flexeril relaxes the muscles, which is what your father probably needs. I have been researching myself and have found that the two medications are commonly prescribed to work together. as long as the medications aren't abused, I think your father should be fine.
Reply

Loading...

I too have been prescribed this combonation in addition with anaprox for inflamation and I am fine. As directed by my doctor the three meds work great and note that the drug tramadol (Ultram) is a non-opiod . However with prolonged use ultram can be addictive and patiants have withrawal symptems. anaprox can cause cardiovascular problems and flexeril can cause respratory depression if used with alchohal or other opiods . Ultram also can cause respratory depression if used with alchohal or other opiods .
Reply

Loading...

Yeah this combo is safe if taking as directed. As with any pain medication you only take "AS NEEDED" ya know cuz even tramadol can be addictive and cause similar withdrawals symptoms to Oxycodone & Hydrocodone withdrawal.. Opiate Withdrawal is not fun.
Reply

Loading...

i play rugby and recently i hurt my back from weight lifting and some hard tackles our last game. my ER doctor prescribed me both tramadol AND flexeril together and said i can take them both at the same time if i am not driving and to not drink alcohol with them and to of course TAKE AS DIRECTED. this is the second time i have been prescribed flexeril AND tramadol together and i am fine :)
Reply

Loading...

these two are safe to take i have a bad back and my doctor prescribed me flexeril 10mg and ultram 50mg to take together... i would suggest however not taking anything or mixing anything unless it is prescribed by a doctor to do so!

Reply

Loading...

consult your doctor or pharmacist.  I have heard that the combo is now a bad combination in many people.  I have been taking both for years.

Reply

Loading...


Tramadol turns into an opiod after the body breaks it down. The combination of flexeril and tramadol can cause Serotonin Syndrome, reduces the seizure threshold, and may cause suicidal thoughts. Flexeril is actually a tri-cyclic antidepressant that activates the locus coeruleus in the brain stem to release large amounts of norepinephrine into the spinal cord causing the nerves to relax. I really hope more people will look into side effects and drug interactions more closely and not just blindly do what they are told. It is your body and you have the right to decide if you are willing to take the risk of possible side effects. Flexeril has actually caused organic brain syndrome, rarely but none the less.
Reply

Loading...

No it's not safe, my doctor just called to tell me to stop taking the flexeril with tramadol can cause seizures
Reply

Loading...

you are very right i was given this combo last week never had a seizure in my life i took it for the first time friday night andwith in min had a seizure i was admited to the hospital for a week and the first few days had a really bad memory my licence was taken and noow i am trying to do what ican do in repect to the negligence and lack of information from these dotor

Reply

Loading...


Did you drink alcohol with this medicine combination? If you did I would imagine it would trigger these symptoms. I am not accusing you of drinking. I am just gathering facts to find out if this may have caused it or not. Your doctor may have failed to inform you but the paperwork form the drugstore that comes with the medicine should have also hada warning on it!
Reply

Loading...

He will be fine. I take 3 tramadol and 4 flexeril at one time because of my back. With him taking 1 of each at a time, it will help him. Just don't take my dose lol I had a problem with pills in the past so my tolerance is up there.
Reply

Loading...

You don't know what you are talking about
Reply

Loading...


every doctor prescribes this combo. soo why post negativeity in this forum that is untrue 

 ***this post is edited by moderator *** *** inappropriate posting*** Please read our Terms of Use

Reply

Loading...